# SDR SWIA202264566

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E O/B FLAP CRUISE ROLLER FROZEN.   (C CHECK RO 2/20/2022)   REPLACED RH WING TE OB FLAP CRUISE ROLLER. REF ERJ 175 AMM 27-51-11. TC2-8911 DATE 11-9-22
